# SDR SWIA20230202

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 47,102 hours, 30,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1075549 : DURING THE REPLACEMENT OF SIDE WINDOW, FOUND A CRACK ON LHS SIDE POST (DWG 601R33223, REF) AT TOP BOLT HOLE. THE CRACK GOES THROUGH THE FULL THICKNESS OF THE WEB (0.625", REF) FROM FWD SURFACE TILL THE BARREL NUT HOLE (0.500", REF). LOWER PORTION OF THE WEB BELOW BARREL NUT HOLE & INBOARD FLANGE ARE NOT CRACKED. (FILED CLOSED)REMOVED AND REPLACED  DAMAGED LT SIDE WINDOW POST IN REF. TO CRJ 700 SRM 51-10-06, 51-42-20 AND 51-77-00 ALSO IN REF. TO TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CP 26167896 FOR PRESSURIZATION CHECK.
